CSpace

Browse/Search Results:  1-10 of 32 Help

Selected(0)Clear Items/Page:    Sort:
Bifurcations and Chaos in the Duffing Equation with Parametric Excitation and Single External Forcing 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2017, 卷号: 27, 期号: 8, 页码: 31
Authors:  Jiang, Tao;  Yang, Zhiyan;  Jing, Zhujun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
The Duffing equation  the Melnikov method  the second order averaging method  bifurcations  chaotic attractors  
Bifurcation and Chaos of a Discrete-Time Mathematical Model for Tissue Inflammation 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2016, 卷号: 28, 期号: 1, 页码: 281-299
Authors:  Chen, Xianwei;  Yuan, Shaoliang;  Jing, Zhujun;  Fu, Xiangling
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Tissue inflammation  Fold bifurcation  Flip bifurcation  Hopf bifurcation  Marotto's chaos  
Stripe and Spot Patterns in a Gierer-Meinhardt Activator-Inhibitor Model with Different Sources 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2015, 卷号: 25, 期号: 8, 页码: 16
Authors:  Wang, Jinliang;  Hou, Xiaojie;  Jing, Zhujun
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Hopf bifurcation  Turing instability  stability  spatial and temporal pattern  
BIFURCATION AND CHAOS IN THE TINKERBELL MAP 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2011, 卷号: 21, 期号: 11, 页码: 3137-3156
Authors:  Yuan, Shaoliang;  Jiang, Tao;  Jing, Zhujun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Tinkerbell map  fold bifurcation  flip bifurcation  Hopf bifurcation  chaos in the sense of Marotto  transient chaos  invariant circle  periodic window  
Heteroclinic orbits and chaotic regions for Josephson system 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2011, 卷号: 376, 期号: 1, 页码: 103-122
Authors:  Xu, Pengcheng;  Jing, Zhujun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Josephson equation  Heteroclinic orbit  Melnikov method  Chaos  
Controlling chaos in a pendulum equation with ultra-subharmonic resonances 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 42, 期号: 2, 页码: 1214-1226
Authors:  Yang, Jianping;  Jing, Zhujun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Estimation of psychomotor delay from the Fitts' law coefficients 期刊论文
BIOLOGICAL CYBERNETICS, 2009, 卷号: 101, 期号: 4, 页码: 279-296
Authors:  Beamish, Dan;  Bhatti, Shabana;  Chubbs, C. Scott;  MacKenzie, I. Scott;  Wu, Jianhong;  Jing, Zhujun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Fitts' law  Psychomotor delay  Motor performance  Motor control  Neurodynamics  
Control of chaos in a three-well duffing system 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 41, 期号: 3, 页码: 1311-1328
Authors:  Yang, Jianping;  Jing, Zhujun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Bifurcations and chaos in three-well Duffing system with one external forcing 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 40, 期号: 3, 页码: 1449-1466
Authors:  Huang, Jicai;  Jing, Zhujun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Performance limitations from delay in human and mechanical motor control 期刊论文
BIOLOGICAL CYBERNETICS, 2008, 卷号: 99, 期号: 1, 页码: 43-61
Authors:  Beamish, Dan;  Bhatti, Shabana;  Wu, Jianhong;  Jing, Zhujun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Fitts' law  psychomotor delay  motor performance  motor control  neurodynamics